Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Taking Cerazette mini pill. No bleeding. Done X-ray for scaphoid fracture during pregnancy. Effect on fetus?

Hi i have been on cerazette mini pill for 5 months, no bleeding for 3 months, done a test today and found out i am pregnant dont know how far gone. i have been having xrays regularly lately due to a scaphoid fracture and also have been doin heavy lifting and had bad stomach pains one night last week. could there be a problem with the baby? no bleeding or pain now.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
May 2013
Thanks for the query.

Better to consult gynecologist once and get physical examination and ultrasound done to confirm the pregnancy.
And also to detect any possible defects to the baby.
If everything is normal at present and you want to continue the pregnancy, go for anomaly scan at 20 to 22 weeks of pregnancy which can rule out any possible anomalies in the baby.
Avoid heavy weight lifting from now onwards.

Take care
Answered: Sat, 1 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor